Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Having fever with headache and body ache. Widal test done. On medication. Any thoughts?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
hi I have fever from last one week with head ache and body ache in widal test report it came as S typhi O at 1 hi I have fever from last one week with head ache and body ache. in widal test report it came as S typhi O at 1/80 and S typhi h at 1/80. pl suggest fast way to recover fast from this as I have to leave on tour by friday 17 th Aug ,mail me at YYYY@YYYY .i have been given a chloromydecin 500 mg & ofloxacin 200 mg twice daily & B complex once a day & on SOS calpol 650 mg.
Posted Sat, 1 Sep 2012 in Headache and Migraines
Answered by Dr. Aparna Kohli 2 hours later
Thanks for writing in.
You do have typhoid and the treatment that has been given to you is not appropriate in my opinion. The treatment would comprise of antibiotics like cefixime which can be given orally or ceftriaxone which is given by injection. This needs to be given for 4-5 days so you'd be better by the time you have to leave. Please see another physician and get a prescription for the same. Chloromydecin and ofloxacin are 2 drugs which are outdated in the management of typhoid.
In addition, you need to do the following:
a. Have a light , healthy diet. Small , frequent meals with plenty of curd or butter milk will help.
b. Totally avoid food or water from outside. Especially milk and milk products, non vegetarian items and water need to be avoided. If you must eat out, have something fried or grilled or steamed.
c. Have plenty of water and other fluids like Electral.
d. The B complex capsules and the paracetamol ( calpol) can be taken as recommended.
Hope that helps
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor